| Model Number |
500004500500 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini reported being prompted for a witness when removing controlled medications.Review showed that tramadol 50mg was configured to require a witness for issue and cycle count.Med bank my qlink (mql) indicated the facility was not syncing, and remote smart service (rss) showed the facility had been offline for approximately 4 days and 7 hours.The specific user involved could not be identified, and witness bypass settings could not be verified.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-aug-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident.A technical support specialist (tss) informed user that the facility would need to have user physically verify that the ethernet cable was properly connected to the cabinet.Tss also advised contacting the facility's information technology (it) team to inspect the network connections and troubleshoot the communication issue further.The system functioned as intended after the technical support specialist investigated the device.